# SDR AWXA0000788

- Difficulty date: October 23, 2000
- Submitted: October 25, 2000
- Operation: Air carrier
- Aircraft: N164AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23625
- Aircraft time: 47,896 hours, 34,505 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546434
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, LT WING, I/B AFT FLAP L/E, DENTED AT I/B EDGE OF NR 4 I/B TRACK.  REMOVED DAMAGED AREA OF SKIN IAW 737 SRM 57-53-01, FABBED REPAIR DOUBLER AND FILLER IAW SRM 57-53-01 FIG 204, INSTALLED REPAIR IAW 737 SRM 51-40-02, SEALED IAW SRM 51-20-05.
